# SDR USAA040774

- Difficulty date: October 15, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Engine: Cfmint CFM563B2
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Part time: 38,961 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT, FPBH INSP, VERTICAL CORD-.750 INCH LONG CRACK.  IB RADIUS OB VERTICAL CORD LBL 5.7, WL 184.  REPAIRED VERTICAL BEAM WITH REPAIR KIT IAW EO 5300V155 WITH EA79303.
